3 doctors weighed in:

Could allergy shots make allergy symptoms worse?

3 doctors weighed in
Dr. Linda Green
Pediatrics - Allergy & Asthma
1 doctor agrees

In brief: Sometimes

Occasionally allergy shots can exacerbate allergy symptoms especially if symptoms are severe or you are sick.
This is why allergy shot should be given in doctors office.

In brief: Sometimes

Occasionally allergy shots can exacerbate allergy symptoms especially if symptoms are severe or you are sick.
This is why allergy shot should be given in doctors office.
Dr. Linda Green
Dr. Linda Green
Thank
Dr. Nayla Mumneh
Internal Medicine - Allergy & Immunology

In brief: Unlikely

Some people may develop a transient worsening the first few months of treatment but all in all they are clinically proven to control nasal allergy symptoms long term.

In brief: Unlikely

Some people may develop a transient worsening the first few months of treatment but all in all they are clinically proven to control nasal allergy symptoms long term.
Dr. Nayla Mumneh
Dr. Nayla Mumneh
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
11 years in practice
16M people helped
Continue
111,000 doctors available
Read more answers from doctors